Research Repository

Sharp Bounds for the Constant e

Hassani, M and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) Sharp Bounds for the Constant e. Vietnam Journal of Mathematics, 43 (3). 629 - 633. ISSN 2305-221X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: approximation; the number e
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Arts and Education
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 01:31
Last Modified: 14 Aug 2017 05:55
URI: http://vuir.vu.edu.au/id/eprint/34289
DOI: https://doi.org/10.1007/s10013-014-0114-y
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar